# SDR FDEA202212263013

- Difficulty date: December 26, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Seat Track
- Part number: 35043
- Condition: Corroded
- Location: Bs 377-345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN BS 377-345 SEAT TRACK CROWN HAS CORROSION REMOVED AND REPLACED SEAT TRACK AT RBL 14 STA 377-345 IAW DWG   3504-NC-2,  SWG 3470 REV G AND ACCOMPLISHED EA F-5310-T0372129.
